Singularly perturbed volterra integro-differential equations

  • AM Bijura Department of Mathematics, University of Dar es salaam, PO Box 35062, Dar es salaam, Tanzania.

Abstract

Several investigations have been made on singularly perturbed integral equations. This paper aims at presenting an algorithm for the construction of asymptotic solutions and then provide a proof asymptotic correctness to singularly perturbed systems of Volterra integro-differential equations.

Mathematics Subject Classification (2000): 45D05, 45F05, 45J05, 41A60.

Key words: Singular perturbation; Volterra integro-differential equations

Quaestiones Mathematicae 25 (2002), 229-248
Published
2004-03-16
Section
Articles

Journal Identifiers


eISSN: 1727-933X
print ISSN: 1607-3606